Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 16, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 3, 2008, 3:02 AM CDT for Appanoose County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 3:02 AM CDT (08:02 UTC)
- Expired
- Jun 3, 2008, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Appanoose County, IA
The radar
The Des Moines radar (KDMX), 126 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:00 AM CDT | FLASH FLOOD | 2 Ne Centerville, IA | 493RD STREET UNDER WATER FROM FLOODED CREEK. ALSO 176TH AVE 4NE OF CENTERVILLE. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 178 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2019 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 030802 FFWDMX IAC007-031400- /O.NEW.KDMX.FF.W.0016.080603T0802Z-080603T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 302 AM CDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... APPANOOSE COUNTY IN SOUTH CENTRAL IOWA... * UNTIL 900 AM CDT * AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANO... UNIONVILLE...UDELL...RATHBUN...MYSTIC AND MORAVIA. ADDITIONAL RAINFALL OF AROUND AN INCH OR TWO CAN BE EXPECTED AS THUNDERSTORMS CONTINUE TO DEVELOP TO THE WEST AND MOVE ACROSS THE SAME AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4090 9310 4090 9264 4060 9265 4059 9310 TIME...MOT...LOC 0802Z 180DEG 0KT 4075 9285 $$ ALBRECHT
3 follow-up statements
000 WGUS73 KDMX 030919 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 412 AM CDT TUE JUN 3 2008 IAC007-031400- /O.CON.KDMX.FF.W.0016.000000T0000Z-080603T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ APPANOOSE IA- 412 AM CDT TUE JUN 3 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR APPANOOSE COUNTY... AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADR INDICATED THAT RAINFALL FROM THUNDERSTORMS IN EXCESS OF 3 INCHES HAD FALLEN ACROSS EAST CENTRAL APPANOOSE COUNTY...LIKELY PRODUCING FLASH FLOODING WAS REPORTED OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOULTON AND CENTERVILLE...ESPECIALLY LOW LYING AREAS ALONG HIGHWAY 2 EAST OF CENTERVILLE. THIS INCLUDES THE CHARITON AND FOX RIVERS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING FOR SOUTHERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING FOR WEST CENTRAL IOWA. LAT...LON 4090 9310 4090 9264 4060 9265 4059 9310 TIME...MOT...LOC 0912Z 180DEG 0KT 4075 9285 $$ RUSSELL
000 WGUS73 KDMX 030920 CCA FFSDMX FLASH FLOOD STATEMENT...CORRECTED WORDING NATIONAL WEATHER SERVICE DES MOINES IA 412 AM CDT TUE JUN 3 2008 IAC007-031400- /O.CON.KDMX.FF.W.0016.000000T0000Z-080603T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ APPANOOSE IA- 412 AM CDT TUE JUN 3 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR APPANOOSE COUNTY... AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADR INDICATED THAT RAINFALL FROM THUNDERSTORMS IN EXCESS OF 3 INCHES HAD FALLEN ACROSS EAST CENTRAL APPANOOSE COUNTY...LIKELY PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOULTON AND CENTERVILLE...ESPECIALLY LOW LYING AREAS ALONG HIGHWAY 2 EAST OF CENTERVILLE. THIS INCLUDES THE CHARITON AND FOX RIVERS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING FOR SOUTHERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING FOR WEST CENTRAL IOWA. LAT...LON 4090 9310 4090 9264 4060 9265 4059 9310 TIME...MOT...LOC 0912Z 180DEG 0KT 4075 9285 $$ RUSSELL
000 WGUS73 KDMX 031019 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 518 AM CDT TUE JUN 3 2008 IAC007-031400- /O.CON.KDMX.FF.W.0016.000000T0000Z-080603T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ APPANOOSE IA- 518 AM CDT TUE JUN 3 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR APPANOOSE COUNTY... AT 512 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NO FLOODING OF HIGHWAY 2...HOWEVER...RUNOFF FROM EARLIER THUNDERSTORMS WERE STILL CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOULTON AND CENTERVILLE...ESPECIALLY LOW LYING AREAS ALONG HIGHWAY 2 EAST OF CENTERVILLE. THIS INCLUDES THE CHARITON AND FOX RIVERS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR IOWA. LAT...LON 4090 9310 4090 9264 4060 9265 4059 9310 TIME...MOT...LOC 1018Z 180DEG 0KT 4075 9285 $$ RUSSELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 11:53 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 2, 11:53 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1153 PM CDT MON JUN 2 2008 ...UPDATED FOR AVIATION DISCUSSION... .DISCUSSION... ACTIVE PATTERN WILL CONTINUE FOR AT LEAST THE NEXT SEVERAL DAYS...AND PROBABLY LONGER. SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP TONIGHT...WITH GOOD POSSIBILITY OF AN MCS MOVING SOMEWHERE THROUGH THE AREA. MOST LIKELY APPEARS SOUTHERN IA ATTM...BUT DIFFICULT TO PIN DOWN. LOCALLY HEAVY RAIN A GOOD POSSIBILITY SO HAVE RAISED FLASH FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY MORNING. ACTIVITY SHOULD TAPER OFF/MOVE OUT DURING THE DAY TUESDAY. AS SURFACE LOW SITS OVER SW KS/NW OK TUES NIGHT WARM FRONT WILL LIFT NORTHWARD ACROSS MO...REACHING SOUTHERN IA BY WED MORNING AND THE IA/MN BORDER BY WED NIGHT. WITH THE FRONT TRAVERSING OUR AREA WEDNESDAY AFTERNOON/EVENING HAVE INCREASE POPS FOR THIS PERIOD...AND THERE ARE GOOD INDICATIONS OF POTENTIAL FOR SEVERE WEATHER. A NEGATIVELY TILTED MID-LEVEL TROUGH WILL PUSH THROUGH THE MIDWEST AND FINALLY KICK THE SURFACE LOW NEWD THURSDAY NIGHT...WITH A TRAILING SURFACE TROUGH PASSING THROUGH THE AREA RESULTING IN LIKELY POPS AND ANOTHER GOOD CHANCE OF SEVERE THUNDERSTORMS. ONCE THIS SYSTEM CLEARS OUT BY LATE FRIDAY A BRIEF PERIOD OF QUIETER WEATHER WILL ENSUE BEFORE ANOTHER SYSTEM APPROACHES LATE SUNDAY. && .AVIATION...03/06Z ISOLD TSRA ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY ACROSS IA. STORMS SHOULD INCREASE IN COVERAGE AFT 09Z AS UPR LVL SHORTWAVE PUSHES IN FORM THE WEST AND LOW LEVEL MOISTURE AND WIND FIELDS INCREASE. MVFR COND ARE FCST AFT 08Z. SFC FLOW WL BE E TO SE AROUND 10 KTS. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 9 PM TONIGHT THROUGH TUESDAY MORNING ALONG AND SOUTH OF HIGHWAY 20. && LONG TERM...LEE SHORT TERM/AVIATION...FAB
Hazardous weather outlook, Jun 2, 3:38 PM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 338 PM CDT MON JUN 2 2008 IAZ033>039-044>050-057>062-070>075-081>086-092>097-031100- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD- CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS- POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 338 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA ALONG AND SOUTH OF A LINE FROM SAC CITY TO WATERLOO. .DAY ONE...TONIGHT A THUNDERSTORM COMPLEX IS EXPECTED TO IMPACT IOWA TONIGHT INTO TUESDAY MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. FLASH FLOODING WILL ALSO REMAIN POSSIBLE WITH ANY HEAVY RAINFALL. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SEVERE STORMS MAY LINGER INTO TUESDAY MORNING. OTHERWISE...THUNDERSTORM RE-DEVELOPMENT IS EXPECTED TUESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS SOUTHERN IOWA. A FEW SEVERE STORMS ARE POSSIBLE...WITH THE THREAT FOR ALL MODES OF SEVERE WEATHER INCLUDING ISOLATED TORNADOES. PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT...AND AGAIN AT TIMES TUESDAY AFTERNOON THROUGH FRIDAY MORNING. IAZ004>007-015>017-023>028-031100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 338 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA ALONG AND NORTH OF A POCAHONTAS TO WAVERLY LINE. .DAY ONE...TONIGHT A THUNDERSTORM COMPLEX IS EXPECTED TO IMPACT IOWA TONIGHT INTO TUESDAY MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. ISOLATED FLASH FLOODING CANNOT BE RULED OUT IF HEAVY RAIN DEVELOPS IN THE AREA AS WELL. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING. PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT...AND AGAIN ON WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. CC
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll | 40 min |
| Jun 3, 4:09 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 51 min |
| Jun 3, 4:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 49 min |
| Jun 3, 4:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 42 min |
| Jun 3, 5:00 AM CDT | Flash Flood Warning | DMX | Cass | 4 hr |
| Jun 3, 5:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 45 min |
| Jun 3, 5:23 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 33 min |
| Jun 3, 5:33 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 42 min |
| Jun 3, 5:39 AM CDT | Flash Flood Warning | DMX | Adair, Guthrie | 4 hr |
| Jun 3, 5:40 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 50 min |
| Jun 3, 5:43 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 47 min |
| Jun 3, 5:46 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 44 min |
| Jun 3, 6:13 AM CDT | Flash Flood Warning | DMX | Wayne | 5 hr |
| Jun 3, 6:13 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk | 47 min |
| Jun 3, 6:16 AM CDT | Flash Flood Warning | DMX | Boone | 5 hr |
| Jun 3, 6:20 AM CDT | Flash Flood Warning | DMX | Story | 5 hr |
| Jun 3, 6:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 52 min |
| Jun 3, 6:31 AM CDT | Flash Flood Warning | DMX | Dallas, Polk | 3 hr |
| Jun 3, 6:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 44 min |
| Jun 3, 6:38 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 4 hr |
| Jun 3, 6:47 AM CDT | Flash Flood Warning | DMX | Tama | 3 hr |
| Jun 3, 6:47 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 43 min |
| Jun 3, 7:00 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 45 min |
| Jun 3, 7:02 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 43 min |
| Jun 3, 7:15 AM CDT | Flash Flood Warning | DMX | Marion | 6 hr |
| Jun 3, 7:24 AM CDT | Areal Flood Advisory | DMX | Wapello | 3 hr |
| Jun 3, 7:29 AM CDT | Flash Flood Warning | DMX | Mahaska | 3 hr |
| Jun 3, 7:44 AM CDT | Flash Flood Warning | DMX | Decatur, Ringgold, Wayne | 3 hr |
| Jun 3, 8:02 AM CDT | Flash Flood Warning | DMX | Poweshiek | 2 hr |
| Jun 3, 8:07 AM CDT | High Wind Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more | 113 min |
| Jun 3, 8:46 AM CDT | River Flood Warning | DMX | Polk, Story | 22 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Lucas | 17 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Appanoose | 12 hr |
| Jun 3, 9:04 AM CDT | Flash Flood Warning | DMX | Appanoose | 116 min |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 hr |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Wapello | 4 hr |
| Jun 3, 9:40 AM CDT | Areal Flood Warning | DMX | Boone | 9 hr |
| Jun 3, 11:01 AM CDT | Areal Flood Warning | DMX | Appanoose | 8 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Dallas, Polk | 17 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 7 hr |
| Jun 3, 2:24 PM CDT | River Flood Warning | DMX | Story | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.